# SDR 2008UALA02020

- Difficulty date: April 8, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 35,281 hours, 13,402 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FLOOR SHEAR PLATE CORRODED BETWEEN FR 69 AND 70.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED, REMOVED BEAM.  REPLACED SHEAR PLATE.
